UM
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs
Pan,Kejia1; Sun,Hai Wei2; Xu,Yuan2; Xu,Yufeng1
2021-08-01
Source PublicationApplied Mathematics and Computation
ISSN0096-3003
Volume402
AbstractExtrapolation cascadic multigrid (EXCMG) method with the conjugate gradient smoother is shown to be an efficient solver for large sparse symmetric positive definite systems resulting from linear finite element discretization of second-order elliptic boundary value problems [Pan et al. J. Comput. Phys. 344 (2017) 499–515]. In this paper, we generalize the EXCMG method to solve a class of spatial fractional diffusion equations (SFDEs) with variable coefficients. Both steady-state and time-dependent problems are considered. First of all, space-fractional derivatives defined in Riemann–Liouville sense are discretized by using the weighted average of shifted Grünwald formula, which results in a fully dense and nonsymmetric linear system for the steady-state problem, or a semi-discretized ODE system for the time-dependent problem. Then, to solve the former problem, we propose the EXCMG method with the biconjugate gradient stabilized smoother to deal with the dense and nonsymmetric linear system. Next, such technique is extended to solve the latter problem since it becomes fully discrete when the Crank-Nicolson scheme is introduced to handle the temporal derivative. Finally, several numerical examples are reported to show that the EXCMG method is an efficient solver for both steady-state and time-dependent SFDEs, and performs much better than the V-cycle multigrid method with banded-splitting smoother for time-dependent SFDEs [Lin et al. J. Comput. Phys. 336 (2017) 69–86].
KeywordBiconjugate gradient stabilized method Cascadic multigrid method Fractional diffusion equations Richardson extrapolation Variable coefficients
DOI10.1016/j.amc.2021.126091
URLView the original
Language英语
Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Corresponding AuthorXu,Yuan
Affiliation1.School of Mathematics and Statistics,HNP-LAMA,Central South University,Changsha,410083,China
2.Department of Mathematics,University of Macau,Macao,China
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Pan,Kejia,Sun,Hai Wei,Xu,Yuan,et al. An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs[J]. Applied Mathematics and Computation,2021,402.
APA Pan,Kejia,Sun,Hai Wei,Xu,Yuan,&Xu,Yufeng.(2021).An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs.Applied Mathematics and Computation,402.
MLA Pan,Kejia,et al."An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs".Applied Mathematics and Computation 402(2021).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Pan,Kejia]'s Articles
[Sun,Hai Wei]'s Articles
[Xu,Yuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Pan,Kejia]'s Articles
[Sun,Hai Wei]'s Articles
[Xu,Yuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Pan,Kejia]'s Articles
[Sun,Hai Wei]'s Articles
[Xu,Yuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.